Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 95, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 10, 2014, 8:11 AM CDT for Marion County, Missouri. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2014, 8:11 AM CDT (13:11 UTC)
- Expired
- Sep 12, 2014, 5:53 PM CDT
- In force
- 58 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Major
County Marion County, MO
The radar
The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North River (MO) at Palmyra (PALM7). The gauge peaked at 6.58 ft at Sep 13, 2014, 12:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05501000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
691
WGUS43 KLSX 101311
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
811 AM CDT WED SEP 10 2014
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
North River at Palmyra
.This Flood Warning is a result of 3 to 6 inches of rain the
past 24 hours and 0.5 inches forecast in the next 12 hours...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than currently forecast could cause river levels to
rise even higher than predicted. The National Weather Service will
monitor this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-111311-
/O.NEW.KLSX.FL.W.0095.140910T1311Z-140912T2253Z/
/PALM7.3.ER.140910T1226Z.140911T0000Z.140911T2253Z.NR/
811 AM CDT WED SEP 10 2014
The National Weather Service in St. Louis has issued a
* Flood Warning for
the North River at Palmyra
* until Thursday evening.
* At 7:30 AM Wednesday the stage was 13.1 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast: The river is forecast to crest near 22.1 feet this
evening.
* Impact: At 22.1 feet...Agricultural levee along the right bank
near the gage is overtopped.
* Impact: At 19.5 feet...At this height, the following county roads
along North River are impassable: 230, 324, 329, and 335.
* Impact: At 17.1 feet...Agricultural land along the left bank
begins flooding near the gage.
* Impact: At 16.0 feet...Left bank begins to flood near the gage.
* Impact: At 14.0 feet...Marion County Rd 341 north of Palmyra
inundated. Significant agricultural land flooding...right bank.
* Impact: At 13.5 feet...County Road 333, east of Palmyra, begins to
flood.
* Impact: At 13.0 feet...FLOOD STAGE. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/11 09/12 09/13 09/14 09/15
North River
Palmyra 13.0 13.14 17.8 7.7 5.8 5.6 5.6
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$5 follow-up statements
392
WGUS83 KLSX 101943
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
243 PM CDT WED SEP 10 2014
...The flood warning continues for the following rivers in
Missouri...
North Fabius River near Ewing
Middle Fabius River near Ewing
South Fabius River near Taylor
North River at Palmyra
Cuivre River near Troy
.This Flood Warning is a result of very heavy rainfall observed last
night and early this morning...especially over northeastern
Missouri where up to nine inches of rain fell...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rains could cause river levels to rise even higher than
predicted. The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-111943-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-140914T1800Z/
/EWNM7.3.ER.140910T1013Z.140911T1200Z.140913T1800Z.NO/
243 PM CDT WED SEP 10 2014
The Flood Warning continues for
The North Fabius River near Ewing
* Until Saturday afternoon.
* At 1:30 PM Wednesday the stage was 15.6 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast: The river is forecast to resume rising late this afternoon
and crest near 18.0 feet Thursday morning.
* Impact: At 18.0 feet...Juniper Avenue (Lewis County Road 513) will
be flooded at this height.
* Impact: At 17.6 feet...Left bank overflows at the gage.
* Impact: At 17.3 feet...195th Street (County Road 516) just east of
Monticello will be flooded at this height.
* Impact: At 17.1 feet...Right bank begins flooding at the gage.
* Impact: At 16.5 feet...Crop damage begins near Monticello.
* Impact: At 16.0 feet...Lewis County Road 532 (or 230th Street) will
be flooded at this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/11 09/12 09/13 09/14 09/15
North Fabius River
Ewing 11.0 15.56 18.0 16.9 12.7 6.9 5.2
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC111-111942-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-140914T1906Z/
/EWMM7.3.ER.140910T0941Z.140911T1200Z.140913T1906Z.NO/
243 PM CDT WED SEP 10 2014
The Flood Warning continues for
The Middle Fabius River near Ewing
* Until Saturday afternoon.
* At 1:30 PM Wednesday the stage was 18.6 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is occurring and Major flooding is forecast.
* Forecast: The river is forecast to crest near 21.5 feet Thursday
morning.
* Impact: At 19.2 feet...Lewis County Road Monterey Street near Lemon
Street will begin flooding near this height.
* Impact: At 18.7 feet...Lewis County Road 504 will begin flooding
near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/11 09/12 09/13 09/14 09/15
Middle Fabius River
Ewing 12.0 18.61 21.5 18.8 14.6 5.3 4.1
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-111942-
/O.CON.KLSX.FL.W.0094.000000T0000Z-140914T2032Z/
/TAYM7.3.ER.140910T1247Z.140912T0600Z.140913T2032Z.NO/
243 PM CDT WED SEP 10 2014
The Flood Warning continues for
The South Fabius River near Taylor
* Until Saturday afternoon.
* At 1:30 PM Wednesday the stage was 12.3 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast: The river is forecast to crest near 19.7 feet late Thursday
night.
* Impact: At 15.1 feet...Small levee immediately downstream of the
gage is overtopped, flooding agricultural fields.
* Impact: At 14.7 feet...Cornfield just south and downstream of the
County Road 315 bridge at the gage begins to flood.
* Impact: At 13.7 feet...County Road 319 just north of the gage
begins to flood.
* Impact: At 13.0 feet...Marion County Road 301 will be flooded north
of County Road 150 near this height.
* Impact: At 12.5 feet...Marion County Road 150 will be flooded near
this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/11 09/12 09/13 09/14 09/15
South Fabius River
Taylor 9.5 12.26 17.2 19.0 13.4 3.6 1.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
MOC127-111942-
/O.CON.KLSX.FL.W.0095.000000T0000Z-140912T2253Z/
/PALM7.3.ER.140910T1226Z.140911T0000Z.140911T2253Z.NR/
243 PM CDT WED SEP 10 2014
The Flood Warning continues for
The North River at Palmyra
* Until Thursday afternoon.
* At 1:00 PM Wednesday the estimated stage was 19.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast: The river is forecast to crest near 22.3 feet early this
evening.
* Impact: At 22.1 feet...Agricultural levee along the right bank near
the gage is overtopped.
* Impact: At 19.5 feet...At this height, the following county roads
along North River are impassable: 230, 324, 329, and 335.
* Impact: At 17.1 feet...Agricultural land along the left bank begins
flooding near the gage.
* Impact: At 16.0 feet...Left bank begins to flood near the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/11 09/12 09/13 09/14 09/15
North River
Palmyra 13.0 E19.50 17.8 7.6 5.7 5.6 5.6
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC113-111942-
/O.EXT.KLSX.FL.W.0096.000000T0000Z-140912T1258Z/
/TRYM7.1.ER.140911T0600Z.140911T1200Z.140911T1258Z.NO/
243 PM CDT WED SEP 10 2014
The Flood Warning continues for
The Cuivre River near Troy
* Until Thursday morning.
* At 2:00 PM Wednesday the stage was 17.9 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to crest near flood stage early
Thursday morning.
* Impact: At 21.0 feet...Flood Stage. Left bank overflows. Minor
flooding begins.
* Impact: At 18.0 feet...From Highway 61 east to Frenchmans Bluff...
low lying agricultural land is inundated.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/11 09/12 09/13 09/14 09/15
Cuivre River
Troy 21.0 17.87 21.5 9.9 6.2 5.5 5.3
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$065
WGUS83 KLSX 110114
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
814 PM CDT WED SEP 10 2014
...The flood warning continues for the following rivers in
Missouri...
Middle Fabius River near Ewing
South Fabius River near Taylor
North Fabius River near Ewing
North River at Palmyra
Cuivre River near Troy
.This Flood Warning is a result of very heavy rainfall observed last
night and early this morning...especially over northeastern
Missouri where up to nine inches of rain fell...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-120114-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-140915T0109Z/
/EWMM7.3.ER.140910T0941Z.140911T0600Z.140914T0109Z.NO/
814 PM CDT WED SEP 10 2014
The Flood Warning continues for
The Middle Fabius River near Ewing
* Until Saturday evening.
* At 7:30 PM Wednesday the stage was 20.2 feet.
* Flood stage is 12.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast: The river is forecast to crest near 20.70 feet late tonight.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/11 09/12 09/13 09/14 09/15
Middle Fabius River
Ewing 12.0 20.17 20.7 19.2 16.4 8.1 6.4
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC127-120114-
/O.EXT.KLSX.FL.W.0094.000000T0000Z-140914T1630Z/
/TAYM7.3.ER.140910T1247Z.140912T0600Z.140913T1630Z.NO/
814 PM CDT WED SEP 10 2014
The Flood Warning continues for
The South Fabius River near Taylor
* Until Saturday morning.
* At 7:30 PM Wednesday the stage was 12.5 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast: The river is forecast to crest near 20.0 feet
early Friday morning.
* Impact: At 15.1 feet...Small levee immediately downstream of the
gage is overtopped, flooding agricultural fields.
* Impact: At 14.7 feet...Cornfield just south and downstream of the
County Road 315 bridge at the gage begins to flood.
* Impact: At 13.7 feet...County Road 319 just north of the gage
begins to flood.
* Impact: At 13.0 feet...Marion County Road 301 will be flooded north
of County Road 150 near this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/11 09/12 09/13 09/14 09/15
South Fabius River
Taylor 9.5 12.50 17.8 19.2 11.6 3.1 1.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$
MOC111-120114-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-140914T1350Z/
/EWNM7.2.ER.140910T1013Z.140912T0000Z.140913T1350Z.NO/
814 PM CDT WED SEP 10 2014
The Flood Warning continues for
The North Fabius River near Ewing
* Until Saturday morning.
* At 7:30 PM Wednesday the stage was 15.5 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to rise once again and crest near
17.0 feet Thursday evening.
* Impact: At 17.3 feet...195th Street (County Road 516) just east of
Monticello will be flooded at this height.
* Impact: At 17.1 feet...Right bank begins flooding at the gage.
* Impact: At 16.5 feet...Crop damage begins near Monticello.
* Impact: At 16.0 feet...Lewis County Road 532 (or 230th Street) will
be flooded at this height.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/11 09/12 09/13 09/14 09/15
North Fabius River
Ewing 11.0 15.47 16.3 16.2 11.4 7.4 5.5
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC127-120114-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-140912T2042Z/
/PALM7.2.ER.140910T1226Z.140911T0600Z.140911T2042Z.NO/
814 PM CDT WED SEP 10 2014
The Flood Warning continues for
The North River at Palmyra
* Until Thursday afternoon.
* At 7:00 PM Wednesday the estimated stage was 22.0 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is currently near crest per estimated stages and is
forecast to fall back below flood stage by Thursday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/11 09/12 09/13 09/14 09/15
North River
Palmyra 13.0 E22.00 17.1 7.2 5.4 5.3 5.1
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC113-120114-
/O.EXT.KLSX.FL.W.0096.000000T0000Z-140912T1428Z/
/TRYM7.1.ER.140911T0448Z.140911T1200Z.140911T1428Z.NO/
814 PM CDT WED SEP 10 2014
The Flood Warning continues for
The Cuivre River near Troy
* Until Thursday morning.
* At 8:00 PM Wednesday the stage was 20.0 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast: The river is forecast to rise above flood stage tonight and
crest near 20.7 feet by early Thursday morning.
* Impact: At 21.0 feet...Flood Stage. Left bank overflows. Minor
flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/11 09/12 09/13 09/14 09/15
Cuivre River
Troy 21.0 20.05 21.7 12.0 7.1 6.2 6.0
&&
LAT...LON 3901 9100 3903 9095 3895 9089 3893 9090
$$816
WGUS83 KLSX 111543
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 AM CDT THU SEP 11 2014
...The flood warning continues for the following river in Missouri...
North River at
...Palmyra
.This Flood Warning is a result of most recent heavy rainfall event.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will continue to monitor this situation and
issue follow up statements as conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC127-121543-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-140913T0400Z/
/PALM7.2.ER.140910T1226Z.140911T0500Z.140912T0400Z.NO/
1043 AM CDT THU SEP 11 2014
The Flood Warning continues for
the North River at Palmyra
* until Friday evening.
* At 9:30 AM Thursday the stage was 17.8 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is forecast.
* Forecast: The river will fall below flood stage by tonight.
* Impact: At 17.1 feet...Agricultural land along the left bank begins
flooding near the gage.
* Impact: At 16.0 feet...Left bank begins to flood near the gage.
* Impact: At 14.0 feet...Marion County Rd 341 north of Palmyra
inundated. Significant agricultural land flooding...right bank.
* Impact: At 13.5 feet...County Rd 333, east of Palmyra, begins to flood.
* Impact: At 13.0 feet...FLOOD STAGE. Minor flooding begins.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/12 09/13 09/14 09/15 09/16
North River
Palmyra 13.0 17.77 9.1 4.2 4.2 4.2 4.2
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$960
WGUS83 KLSX 120036
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT THU SEP 11 2014
...The flood warning continues for the following rivers in
Missouri...
Middle Fabius River near Ewing
North Fabius River near Ewing
North River at Palmyra
South Fabius River near Taylor
.This Flood Warning is a result of very heavy rainfall observed
this past Tuesday night and early Wednesday...especially over
northeastern Missouri where up to nine inches of rain fell...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
The National Weather Service will monitor this developing
situation and issue follow up statements as conditions or forecasts
change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://www.crh.noaa.gov/ahps2/index.php?wfo=lsx.
&&
MOC111-130036-
/O.CON.KLSX.FL.W.0092.000000T0000Z-140915T0150Z/
/EWMM7.3.ER.140910T0941Z.140911T0615Z.140914T0150Z.NO/
736 PM CDT THU SEP 11 2014
The Flood Warning continues for
The Middle Fabius River near Ewing
* Until Saturday evening.
* At 6:30 PM Thursday the stage was 19.8 feet.
* Flood stage is 12.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast: The river is forecast to continue to fall slowly and
descend back below flood stage Saturday evening.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/12 09/13 09/14 09/15 09/16
Middle Fabius River
Ewing 12.0 19.84 19.6 17.6 8.3 6.6 5.2
&&
LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162
$$
MOC111-130035-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-140914T1303Z/
/EWNM7.2.ER.140910T1013Z.140912T0600Z.140913T1303Z.NO/
736 PM CDT THU SEP 11 2014
The Flood Warning continues for
The North Fabius River near Ewing
* Until Saturday morning.
* At 6:30 PM Thursday the stage was 16.8 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast: The river is forecast to crest near 17.2 feet around
midnight tonight.
* Impact: At 17.3 feet...195th Street (County Road 516) just east of
Monticello will be flooded at this height.
* Impact: At 17.1 feet...Right bank begins flooding at the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/12 09/13 09/14 09/15 09/16
North Fabius River
Ewing 11.0 16.75 16.8 11.3 6.8 5.0 4.3
&&
LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154
$$
MOC127-130035-
/O.EXT.KLSX.FL.W.0095.000000T0000Z-140913T0822Z/
/PALM7.2.ER.140910T1226Z.140911T0500Z.140912T0822Z.NO/
736 PM CDT THU SEP 11 2014
The Flood Warning continues for
The North River at Palmyra
* Until early Friday morning.
* At 6:30 PM Thursday the stage was 17.5 feet.
* Flood stage is 13.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to begin to fall rapidly this
evening and descend back to below flood stage by early Friday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/12 09/13 09/14 09/15 09/16
North River
Palmyra 13.0 17.51 10.7 5.1 4.2 4.2 4.2
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$
MOC127-130035-
/O.EXT.KLSX.FL.W.0094.000000T0000Z-140915T1312Z/
/TAYM7.1.ER.140910T1247Z.140911T1630Z.140914T1312Z.NO/
736 PM CDT THU SEP 11 2014
The Flood Warning continues for
The South Fabius River near Taylor
* Until Sunday morning.
* At 6:30 PM Thursday the stage was 13.2 feet.
* Flood stage is 9.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast: The river is forecast to level off near 13.2 feet through
tonight before resuming a slow fall. The river is forecast to fall
back below flood stage around Sunday morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/12 09/13 09/14 09/15 09/16
South Fabius River
Taylor 9.5 13.18 13.0 11.1 9.9 2.2 1.9
&&
LAT...LON 3993 9160 3990 9152 3984 9160 3984 9172
3989 9176
$$329
WGUS83 KLSX 121423
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 AM CDT FRI SEP 12 2014
...The flood warning is cancelled for the following river in Missouri...
The North River at
...Palmyra
This flood warning is cancelled!
&&
MOC127-121453-
/O.CAN.KLSX.FL.W.0095.000000T0000Z-140913T0822Z/
/PALM7.2.ER.140910T1226Z.140911T0500Z.140912T0326Z.NO/
923 AM CDT FRI SEP 12 2014
The Flood Warning is cancelled for
the North River at Palmyra.
* At 8:30 AM Friday the stage was 11.6 feet.
* Flood stage is 13.0 feet.
* The river fell below flood stage at 10:26 PM Thursday.
* Forecast: The river will continue to fall.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 09/13 09/14 09/15 09/16 09/17
North River
Palmyra 13.0 11.55 4.8 4.2 4.2 4.1 4.1
&&
LAT...LON 3984 9150 3981 9150 3976 9170 3979 9170
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 10, 7:02 AM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Sep 10, 7:02 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
702 AM CDT Wed Sep 10 2014
.SHORT TERM: (Today and Tonight)
Issued at 327 AM CDT Wed Sep 10 2014
First concern for today is the ongoing heavy rain event across
northeast Missouri and west central Illinois, and how far this heavy
rain will spread to the southeast this morning. Second short-term
concern is the probability for severe weather this afternoon into
this evening ahead of the cold front. Latest radar imagery shows
the rain coming to an end behind an MCV over northeast Kansas, but
this still leaves several hours of moderate to heavy rainfall for
northeast Missouri and west central Illinois. With rainfall rates
in excess of 1.5 inches per hour in some spots, think we will extend
the flash flood watch beyond 12Z this morning. Expect the low level
jet induced heavy rain will taper off and end by late morning as the
850mb low moves northeast away from our area decreasing the pressure
gradient thereby weakening the low level jet. Until then, would not
be surprised if some parts of the flash flood watch area receive an
additional 3 to 5 inches of rain on top of what has already fallen.
Conceptually, there should be some dry time (or at least some time
when the solid rain will diminish to just scattered or isolated
showers) across the area during the morning and early afternoon
between the low level jet induced precip and the storms which should
develop ahead of the front this afternoon. Think there will also be
some sun poking through the clouds at some point during the late
morning or early afternoon. Guidance indicates there will be
1500-2000 J/Kg MLCAPE by 18-21Z this afternoon ahead of the front
with 30-40kts of 0-6km shear. The shear vector is closer to
parallel to the front so convection should quickly become linear
with the potential for bows and LEWPs. Damaging winds will be the
primary threat as the warm cloud layer will be quite deep and
lapserates are not terribly steep. Cold front will sweep southeast
and should be through the area by 06-09Z bringing and end to the
precip and ushering in cooler/drier air.
Carney
.LONG TERM: (Thursday through Tuesday)
Issued at 404 AM CDT Wed Sep 10 2014
Remainder of the forecast will be much quieter. Canadian high
pressure will drop into the Great Plains and Midwest behind the cold
front and dominate our weather for Thursday through at least
Sunday. Guidance continues to advertise temperatures well below
normal associated with this high. The cool-down continues to look
pretty dramatic with highs falling from the mid and upper 80s today
down to the 60s to near 70 through Saturday. A shortwave will move
across the area late Friday into Friday night which should produce
some scattered showers across much of the area. The weekend
continues to look dry, but another wave will dive southeast Sunday
night and bring the region another shot of precip late Sunday night
into Monday.
Carney
&&
.AVIATION: (For the 12z TAFs through 12z Thursday Morning)
Issued at 702 AM CDT Wed Sep 10 2014
Round number one of the rain is exiting UIN and COU and will
affect the STL metro sites thru 15z. This is just the first round
and we expect a new line of TSRA to develop along the cold front
during the late morning and midday hours and affect the TAF sites
for a few hours...beginning with UIN and COU late morning and
early afternoon, and the STL metro sites mid to late afternoon.
The storms in the afternoon could be strong to severe, so
something to watch and amend as confidence on this increases. Once
the cold front moves thru, expect a prolonged period of MVFR
ceilings for tonight.
Specifics for KSTL: Round number one of the rain will affect the
airport thru 14-15z with round two set for late this afternoon
just ahead of the cold front. The second round could be strong to
severe but too early to place this in to the TAF just yet. A
prolonged period of MVFR ceilings are anticipated once the front
moves thru early this evening around 00z.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES:
MO...FLASH FLOOD WATCH until Noon CDT today FOR Audrain MO-Knox MO-
Lewis MO-Marion MO-Monroe MO-Pike MO-Ralls MO-Shelby MO.
IL...FLASH FLOOD WATCH until Noon CDT today FOR Adams IL-Brown IL-
Pike IL.
&&
WFO LSXHazardous weather outlook, Sep 9, 4:11 PM CDT, 16 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 411 PM CDT TUE SEP 9 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-101130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 411 PM CDT TUE SEP 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL OCCUR ACROSS THE REGION TONIGHT...ESPECIALLY NORTH OF INTERSTATE 70. SOME OF THE STORMS MAY BE SEVERE... WITH DAMAGING WINDS AND HAIL THE PRIMARY THREATS. HEAVY RAIN IS ALSO EXPECTED OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS...AND A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF A KIRKSVILLE...PITTSFIELD LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY ACROSS THE ENTIRE AREA ON WEDNESDAY AND WEDNESDAY EVENING AHEAD OF A STRONG COLD FRONT. SOME OF THE STORMS COULD BE SEVERE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT. TRUETT
In the hours before
Local storm report, Sep 10, 7:16 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
716 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN SHELBINA 39.69N 92.04W
09/10/2014 M3.72 INCH SHELBY MO CO-OP OBSERVER
STORM TOTAL
&&
MILLERLocal storm report, Sep 10, 7:17 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN CANTON 40.13N 91.52W
09/10/2014 M5.53 INCH LEWIS MO CO-OP OBSERVER
STORM TOTAL
&&
MILLERLocal storm report, Sep 10, 7:32 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
732 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HANNIBAL 39.71N 91.38W
09/10/2014 M5.07 INCH MARION MO CO-OP OBSERVER
&&
MILLERLocal storm report, Sep 10, 7:37 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
737 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 S MONROE CITY 39.64N 91.73W
09/10/2014 M4.80 INCH MONROE MO CO-OP OBSERVER
STORM TOTAL
&&
MILLERLocal storm report, Sep 10, 7:48 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 9 N PERRY 39.56N 91.67W
09/10/2014 M3.32 INCH RALLS MO CO-OP OBSERVER
MEASURED AT CLARENCE CANNON DAM
&&
MILLERLocal storm report, Sep 10, 8:11 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
811 AM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM HEAVY RAIN HANNIBAL 39.71N 91.38W
09/10/2014 M5.00 INCH MARION MO TRAINED SPOTTER
THROUGH 7AM TODAY - DRIZZLE IS ONGOING.
&&
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 9:42 PM CDT | River Flood Warning | LSX | Lewis | 5 days |
| Sep 9, 9:42 PM CDT | River Flood Warning | LSX | Lewis | 5 days |
| Sep 9, 11:10 PM CDT | River Flood Warning | LSX | Saint Charles | 37 hr |
| Sep 9, 11:54 PM CDT | Flash Flood Warning | LSX | Knox | 6 hr |
| Sep 10, 3:15 AM CDT | Flash Flood Warning | LSX | Lewis, Shelby | 6 hr |
| Sep 10, 5:19 AM CDT | Severe Thunderstorm Warning | LSX | Marion | 41 min |
| Sep 10, 8:09 AM CDT | River Flood Warning | LSX | Marion | 4 days |
| Sep 10, 8:15 AM CDT | River Flood Warning | LSX | Lincoln | 48 hr |
| Sep 10, 8:59 AM CDT | Areal Flood Warning | LSX | Lewis, Marion, Ralls, Shelby | 9 hr |
| Sep 10, 12:25 PM CDT | River Flood Warning | LSX | Pike | 8 days |
| Sep 10, 12:25 PM CDT | River Flood Warning | LSX | Lincoln | 8 days |
| Sep 10, 12:25 PM CDT | River Flood Warning | LSX | Saint Charles | 8 days |
| Sep 10, 12:25 PM CDT | River Flood Warning | LSX | Marion | 7 days |
| Sep 10, 12:25 PM CDT | River Flood Warning | LSX | Ralls | 6 days |
| Sep 10, 12:25 PM CDT | River Flood Warning | LSX | Pike | 8 days |
| Sep 10, 5:59 PM CDT | Areal Flood Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 24 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.